# SDR ANCF200600017

- Difficulty date: April 28, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 31,245 hours, 30,122 cycles
- Engine: Pwa JT8D219
- Engine time: 33,454 hours, 17,444 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Trim
- Location: Lt & Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING T/O, A DIFFERENCE BETWEEN LT AND RT OF EPR 0.5 PERCENT.  DURING FLIGHT AT FL 320 MACH 076 LT EPR 1.98 AND RT EPR 1.82.  THEN USING ENG ANTI ICE AUTO THROTTLE DISCONNECT AND LT EPR 1.28 & RT EPR 1.72. WITH THIS PROBLEM IS UNABLE TO FLY IN IT CONDITIONS IN ACCORDANCE WITH AMM 71-00-00 PAGE 501.  THE ENGINES TRIMMING PROCEDURES WERE PERFORMED.  THE ADJUSTMENT / TEST WITH ENGINE RUN UP IN ACCORDANCE WITH AMM 71-00-00/533 WERE ACCOMPLISHED.  AS TROUBLESHOOTING THE LEFT AND RIGHT EPR TRANSMITTERS WERE SWAPPED.  TEST SATISFACTORY.  THE LEFT EPR TRANSMITTERS/N E1503 AND THE RIGHT EPR TRANSMITTER SERIAL M-0102, IN ACCORDANCE WITH AMM 771-00-00/ 501 ADJUSTMENT AND TEST WITH ENGINE RUN UP SATISFACTORY.
